# SDR ARWA20020109

- Difficulty date: January 8, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 51,747 hours, 27,047 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51508000
- Part serial: 1033AC
- Condition: Failed
- Location: Nr 4  Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH NR 4 GENERATOR UNPARALLEL LIGHT AND BUS POWER FAIL LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST.  AIRCRAFT LANDED AT DESTINATION UNEVENTFUL.  RESET NR 4 GENERATOR SYSTEM IN ACCORDANCE WITH MM 24-5-1 ENTERED ON DMI 16156 PER MEL 24-1 GEN NR 4 INOP.  REMOVED AND REPLACED GENERATOR CONTROL UNIT IAW MM 24-20-1, OPS CHECK NORMAL.  DMI CLEARED ON LOG PAGE 107253.
